# SDR DALA2018012600435

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 58,694 hours, 23,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 727-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT PLATE ZEE ANGLE FROM BS 727 TO 787 IN THE AFT CARGO BAY.  REPLACED IAW SRM 51-40-02, 51-40-05, FIG 3, AND 53-70-53, IDENTIFICATION 2, TABLE 2.
